# SDR FDEA201510143201

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 497 hours, 16,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DOES NOT ARM PROPERLY.  FOUND INNER SEAL COMING LOOSE & CAUSING DOOR NOT TO ARM PROPERLY.  ADJUSTED DOOR SEAL & REINSTALLED.  DOOR OPERATES NORMAL IAW MM 52-71-00-5-0.
